Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 5, NWS Gaylord, MI

January 19, 2016

NWS Gaylord, MI issued this small craft advisory at Jan 19, 2016, 4:31 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2016, 4:31 AM EST (09:31 UTC)
Expired
Jan 19, 2016, 7:00 PM EST
In force
14 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

198 
WHUS73 KAPX 190931
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
431 AM EST TUE JAN 19 2016

LMZ345-346-191045-
/O.CAN.KAPX.SC.Y.0004.000000T0000Z-160119T1100Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
431 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-348-191745-
/O.NEW.KAPX.SC.Y.0005.160119T0931Z-160120T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
431 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
2 follow-up statements
850 
WHUS73 KAPX 191538
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 AM EST TUE JAN 19 2016

LHZ347-348-192345-
/O.CON.KAPX.SC.Y.0005.000000T0000Z-160120T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1038 AM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
252 
WHUS73 KAPX 192049
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EST TUE JAN 19 2016

LHZ347-348-200000-
/O.CON.KAPX.SC.Y.0005.000000T0000Z-160120T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
349 PM EST TUE JAN 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 3:09 AM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Jan 19, 3:09 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
309 AM EST TUE JAN 19 2016

.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 308 AM EST TUE JAN 19 2016

IMPACT WEATHER: FINALLY THE LAKE SNOWS WIND DOWN. MINOR
ACCUMULATIONS THROUGH TONIGHT. LOW TEMPS LIKELY DIFFICULT.

SYNOPTIC PATTERN AND OBSERVATIONS:

UPPER LEVEL LOW PRESSURE OVER NEW ENGLAND WITH AN ELONGATED
SHORTWAVE TROUGH EXTENDING BACK ACROSS NRN LOWER...AS WELL AS THE
ASSOCIATED SFC TROUGHING. AN AXIS OF DEEPER MOISTURE IS SLIDING
THROUGH THE SRN CWA WITH LOW LEVEL CONVERGENCE SLOWLY BEING LOST.
NW/NNW LAKE EFFECT SNOWS HAVE BEEN WINDING DOWN THROUGH THE
OVERNIGHT HOURS...AND THE WORST IS OVER. STILL SOME BRIEF POCKETS OF
POOR VISIBILITY ACROSS THE GTV BAY...BUT CERTAINLY NOT WHAT IT HAS
BEEN. SOME CLEARING ACROSS NRN LOWER...AND FRESH SNOWPACK HAS
RESULTED IN TEMPERATURES PLUMMETING INTO THE TEENS BELOW ZERO BIT
CLOUDY AREAS HAVE REMAINED IN THE SINGLE DIGITS ABOVE ZERO TO THE
TEENS. QUITE THE RANGE. UPSTREAM...THE NEXT SHORTWAVE TROUGH...MUCH
SMALLER ON SCALE...WAS SEEN WORKING TOWARD MANITOBA WITH A LITTLE
BIT OF LIGHT SNOW.

SYNOPTIC PATTERN AND WEATHER EVOLUTION:

THE ELONGATED SHORTWAVE TROUGH SINKS SOUTHEAST THROUGH MID
MORNING...DAMPENING OUT WITH TIME. LAKE EFFECT CONDITIONS WILL BE
HARSH HEADING TOWARD DAYBREAK...WITH INVERSION HEIGHTS CRASHING TO
3KFT THROUGH THE DAY. CURRENT SNOWFALL ACROSS THE GTV BAY REGION
WILL CONTINUE TO WEAKEN AND BECOME MORE SCATTERED WITH TIME WHILE
SNOW STEERING WINDS ACTUALLY START BACKING TO OUT OF THE WEST BY
THIS EVENING. THIS WILL GRADUALLY SPREAD LIGHT SNOW SHOWERS FROM THE
GTV BAY REGION BACK UP TOWARDS LITTLE TRAVERSE BAY. MEANWHILE...A
SLIGHTLY DEEPER LOW LEVEL MOISTURE PROFILE AND INVERSION HEIGHT WILL
BE SEEN ACROSS CHIPPEWA COUNTY...AND MAYBE AN INCH OF SNOW CAN FALL
THERE THROUGH THE DAY. NW LOWER IS LOOKING AT A HALF INCH OR LESS.

TONIGHT...AS WINDS BACK A BIT MORE TO OUT OF THE W/WSW...LIGHT SNOWS
SHOULD EVENTUALLY LIFT OUT OF CHIPPEWA COUNTY...EXCEPT FOR THE
PARADISE AREA WHICH STICKS OUT INTO LAKE SUPERIOR A BIT. THE
INCOMING SHORTWAVE TROUGH FROM MANITOBA MAY NOT BRING US LIGHT
SYNOPTIC SNOWS...BUT INVERSION HEIGHTS CLIMB A BIT TO 4-4.5 KFT AND
MAYBE SOME MID LEVEL LIGHT SNOWS CAN SEED THE SLIGHT BETTER LAKE
EFFECT. COULD FORESEE AN INCH ACROSS FAR NW LOWER...POSSIBLY
HIGHEST DOWNWIND OF LITTLE TRAVERSE BAY WHERE THERE IS A BIT OF EXTRA
FETCH.

LOWS TONIGHT WILL BE HARD. WE WILL HAVE SOME THICKENING CLOUD
OVERNIGHT WITH THE WAVE...BUT EARLY ON...NE LOWER COULD SEE TEMPS
PLUMMET QUICKLY WITH THE FRESH SNOW COVER (FOR SOME) AND A PERIOD OF
CLEARER SKIES FROM EVENING THROUGH A FEW HOURS AFTER MIDNIGHT.
LOWERED MOS TEMPS SEVERAL DEGREES INTO THE SINGLE DIGITS (MOST
COMMON RANGE OF LOWS)...BUT WOULD NOT BE SURPRISED TO SEE A FEW
SINGLE DIGITS BELOW ZERO OUT THERE.

&&

.SHORT TERM...(WEDNESDAY THROUGH THURSDAY NIGHT)
ISSUED AT 308 AM EST TUE JAN 19 2016

WEDNESDAY AND THURSDAY...SEASONAL WEATHER PATTERN AND CONDS EXPECTED
ACROSS THE GREAT LAKES THROUGH THE PERIOD...WITH SOME SNOW.

WILL MENTION AT LEAST A CHANCE OF SNOW ACROSS THE ENTIRE CWA
WEDNESDAY...THE RESULT OF LAKE ENHANCEMENTS AND SYNOPTIC FORCING.
MODELS SHOW A WEAK 500MB TROUGH PUSHING INTO THE WRN LAKES EARLY
WEDNESDAY BEFORE QUICKLY EXITING THE REGION BY THE AFTERNOON.
CORRESPONDING 500/300MB QVECTORS SHOWING AN AREA OF CONVERGENCE OVER
NRN MI BETWEEN 12Z AND 18Z WED IN ADVANCE OF APPROACHING
TROUGH...WITH MODEL SOUNDINGS AND MSTR PROGS SHOWING SIGNIFICANT
MSTR IN PLACE ACRS NRN MI (850/500MB RH ARND 80-90 PCT WED MORNING).
ADDITIONALLY...SOME WESTERLY FLOW LAKE ENHANCEMENTS WILL INCREASE
SNOWFALL POTENTIAL ACROSS NORTHWEST LOWER MI WEDNESDAY AFTERNOON AND
EVENING...AS 850MB TEMPS LINGER AROUND -16C AND MODEL SOUNDINGS SHOW
INVERSION HEIGHTS AROUND 4500 KT.

LOOKING MAINLY QUIET WEDNESDAY NIGHT AND EARLY THURSDAY...IN THE
ABSENCE OF SYNOPTIC FORCING AND DIMINISHING LAKE INFLUENCES (MODEL
SOUDNINGS SHOWING INVERSION HEIGHTS WEDNESDAY NIGHT UNDER 2K FEET).
HOWEVER THE CHANCE OF SNOW INCREASES OVER THE GREAT LAKES ONCE AGAIN
THURSDAY...IN ADVANCE OF A WEAK CLIPPER MOVING OVER THE NRN PLAINS
WHILE LAKE PARAMETERS BECOME FAVORABLE AGAIN. MODEL SOUDNINGS
SHOWING SFC-850MB W TO SW WINDS...850MB TEMPS AROUND -12C WITH
INVERSION HEIGHTS INCREASING TO NEARLY 4K FT BY THURSDAY AFTN.

WILL MENTION AFTERNOON TEMPS IN THE LOWER 20S WEDNESDAY WITH
CORRESPONDING 850MB TEMPS AROUND -16C...BEFORE MID LVLS WARM TO
AROUND -12C THURS HELPING AFTERNOON TEMPS WARM INTO THE MID 20S ON
THURSDAY.

&&

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 308 AM EST TUE JAN 19 2016

FRIDAY THROUGH MONDAY...AT UPPER LEVELS...WEAKENING 500MB TROUGH
OVER THE GREAT LAKES FRIDAY WILL EXIT EAST ON SATURDAY. 500MB
HEIGHTS BEGIN TO INCREASE OVER THE GREAT LAKES SUNDAY AND MONDAY IN
RESPONSE TO AN UPPER RIDGE BUILDING OVER THE PLAINS AND UPPER
MIDWEST. 850MB TEMPS IN THIS PATTERN WARM FROM AROUND -13C FRIDAY TO
AROUND -6C SUNDAY AND MONDAY...HELPING GENERATE NEARLY SEASONAL
TEMPS IN THE MID 20S FRIDAY TO SLIGHTLY ABOVE NORMAL READINGS AROUND
30 DEGREES BY SUNDAY AND MONDAY.

AT THE SURFACE...A STRONG STORM SYSTEM EXITING THE GULF ON FRIDAY
WILL RIDE UP ALONG THE ATLANTIC SEABOARD DURING THE WEEKEND...WHILE
A NARROW RIDGE OF DRY HIGH PRESSURE STRETCHES FROM THE CENTRAL
PLAINS THROUGH THE GREAT LAKES. MODEL SOUDNINGS AND MSTR PROGS SHOW
850/500MB RH 30-40PCT OVER THE GREAT LAKES FRIDAY AND INTO SUNDAY
AFTERNOON. HOWEVER MID LVL MSTR (850-500MB RH INCREASES TO 80PCT)...
WILL INCREASE ACROSS NRN MI SUNDAY NIGHT AND MONDAY IN ADVANCE OF A
CLIPPER SYSTEM PUSHING INTO THE WRN LAKES MONDAY.

OVERALL WILL MENTION SOME SNOW EARLY FRIDAY DUE TO THE COMBINED
EFFORT OF EXITING UPPER TROUGH AND LINGERING NORTHWEST FLOW LAKE
ENHANCEMENTS. EXPECT MAINLY DRY CONDS SATURDAY AND SUNDAY WITH
INCREASING CHANCES FOR SNOW MONDAY ACROSS THE ENTIRE CWA AS CLIPPER
MOVES INTO THE GREAT LAKES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1142 PM EST MON JAN 18 2016

SOME HEAVIER SNOWS/MVFR-IFR CONDITIONS WILL CONTINUE TO IMPACT
THE TVC AND MBL TERMINAL SITES OFF AND ON OVERNIGHT. PLN/APN ARE
LARGELY OUT OF THE HEAVIER SNOWS AND WILL SEE OCCASIONAL VFR
CONDITIONS.

MUCH IMPROVED CONDITIONS ANTICIPATED TUESDAY ALTHOUGH WESTERLY
FLOW OFF THE LAKES WILL PROBABLY LEAD TO SCT-BKN MVFR CIGS THROUGH
THE DAY AND SOME LIGHT SNOW SHOWERS AT PLN/TVC/MBL.

&&

.MARINE...
ISSUED AT 308 AM EST TUE JAN 19 2016

LOOSER GRADIENT OUT THERE RIGHT NOW WITH TROUGHING LAID OUT ACROSS
NRN MICHIGAN. WE STILL HAVE SOME ADVISORY LEVEL GUSTS HANGING ON TO
NEARSHORE SOUTH OF GTV LIGHT...WHICH WILL HANG ON TIL DAYBREAK. AS
THE TROUGHING EXITS THIS MORNING...A SLIGHT BETTER GRADIENT DEVELOPS
ACROSS MAINLY WHITEFISH BAY AND NRN LAKE HURON. CAN FORESEE SOME
LOWER END ADVISORY GUSTS THERE. THAT SHOULD BE THE END OF HEADLINES
(TONIGHT THROUGH FRIDAY)...AS HIGHER PRESSURE WILL BE ALL SETTLED
IN OVER THAT TIME.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     MIZ020-021-025>027-031>033.

     FLOOD WATCH THROUGH THIS EVENING FOR MIZ032.

LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     LMZ345-346.

LS...NONE.
&&

NEAR TERM...DICKSON
SHORT TERM...SWR
LONG TERM...SWR
AVIATION...ADAM
MARINE...DICKSON
Hazardous weather outlook, Jan 19, 3:07 AM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
307 AM EST TUE JAN 19 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-200815-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
307 AM EST TUE JAN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

SNOW SHOWERS WILL CONTINUE TO DECREASE IN INTENSITY ACROSS THE
GRAND TRAVERSE BAY AREA THROUGH DAYBREAK. SEE THE ONGOING WINTER
WEATHER ADVISORY FOR FURTHER DETAILS.

ALSO...RECENT COLD TEMPERATURES MAY PRODUCE ICE JAMMING ON AREA
RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREA RIVERS AND STREAMS MAY EXPERIENCE ICE JAMMING THROUGH THE WORK
WEEK DUE TO COLD TEMPERATURES

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER:  TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

SMD

In the hours before

Local storm report, Jan 18, 10:36 PM EST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1036 PM EST MON JAN 18 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     SNOW             GAYLORD                 45.03N 84.67W
01/18/2016  M13.0 INCH       OTSEGO             MI   PUBLIC

            STORM TOTAL SNOWFALL (SAT JAN 16TH-MON JAN
            18TH)

&&

SWR
Local storm report, Jan 18, 10:43 PM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1043 PM EST MON JAN 18 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     SNOW             5 S FOUCH               44.75N 85.73W
01/18/2016  M18.0 INCH       GRAND TRAVERSE     MI   PUBLIC

            STORM TOTAL SNOWFALL (SAT JAN 16TH-MON JAN
            18TH). ACTUAL LOCATION SILVER LAKE MICHIGAN.

&&

SWR
Local storm report, Jan 18, 11:10 PM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1110 PM EST MON JAN 18 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     SNOW             4 ENE LAKE ANN          44.75N 85.77W
01/18/2016  M13.0 INCH       GRAND TRAVERSE     MI   PUBLIC

            STORM TOTAL SNOWFALL (SAT JAN 16TH-MON JAN
            18TH). (NORTH LONG LAKE)

&&

SWR
Local storm report, Jan 18, 11:24 PM EST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1124 PM EST MON JAN 18 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     SNOW             1 SE MANCELONA          44.89N 85.05W
01/18/2016  M12.9 INCH       ANTRIM             MI   PUBLIC

            STORM TOTAL SNOWFALL (SAT JAN 16TH-MON JAN
            18TH)

&&

SWR
Local storm report, Jan 18, 11:28 PM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1128 PM EST MON JAN 18 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     SNOW             TRAVERSE CITY           44.75N 85.60W
01/18/2016  M16.0 INCH       GRAND TRAVERSE     MI   PUBLIC

            STORM TOTAL SNOWFALL (SAT JAN 16TH-MON JAN
            18TH) . ACTUAL LOCATION EAST BAY TWP.

&&

SWR
Local storm report, Jan 19, 3:52 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
352 AM EST TUE JAN 19 2016

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     SNOW             BLISS                   45.68N 84.85W
01/19/2016  M14.6 INCH       EMMET              MI   PUBLIC

            STORM TOTAL SNOWFALL (SAT JAN 16TH-MON JAN
            18TH) .

&&

SWR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 11:07 PM ESTFlood WatchAPXWexford59 hr

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.